Patients Bullous pemphigoid
Treatments for bullous pemphigoid: Are there any side effects?
- 60 views
- 0 support
- 3 comments
How are you today?
Have you experienced any side effects from your treatments or medications for bullous pemphigoid? If so, what kinds of symptoms have you experienced? What do your doctors say about it?
Feel free to share your experiences here!
Had BP 5 yes ago just got a rash on stomach and legs maybe heat rash. How can I tell
@yogiburr Did your doctor tell you it was BP? How long did it take to go away? I've had mine for over two years now and it hasn't improved as I thought it would
I have been diagnosed with B P twice now, the first time it was caused by Furosemide and the second by Bumetanide both look diuretics. I was prescribed Predisolone and Doxycycline, I have nearly finished the course of steriods, I have been given 3 months more Doxycycline. The doctors will not change my water tablets, she suggested I take a half (50 mg) for two weeks then stop taken them. I have no faith in them anymore, I have been on water tablets since I was 27 I am now 75 years old, and no one seems to care. LadyRN
Give your opinion
Members are also commenting on...
Articles to discover...
05/12/2021 | News
26/02/2024 | News
24/02/2024 | News
11/02/2024 | News
09/02/2024 | News
03/02/2024 | Advice
29/01/2024 | Advice
26/01/2024 | News
You wish to be notified of new comments
Your subscription has been taken into account